# SDR QXEA200501236

- Difficulty date: September 16, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 16,588 hours, 23,990 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Pressure Xmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2203, NR 2 HYDRAULIC MAIN PRESSURE READ ZERO FOR FIFTEEN MINUTES.  MAINTENANCE REPAIRED BROKEN WIRE AT CONNECTOR 2932-P5 (PRESSURE TRANSMITTER FOR NR 2 MAIN HYDRAULIC SYSTEM) IAW AMM 20-45-03 AND 20-45-90 (Q200).  GROUND RAN NR 2 ENGINE AND NR 2 HYDRAULIC MAIN PRESSURE CHECK NORMAL ON NR 2 HYDRAULIC PRESSURE INDICATOR.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
